# SDR 96ZZZX1408

- Difficulty date: January 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N406EA
- Make and model: Doug DC-9-51
- Aircraft serial: 47686
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 58222
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

STL - FIRST CLASS OVERHEAD EMERGENCY LIGHT INOPERATIVE.  REMOVED AND REPLACED TWO EACH BULBS, MFG PN 1315, AND ONE EACH BATTERY PACK, MFG PN 5822-2.  OPERATIONAL CHECK NORMAL.  CHECK C - 9-17-95 - STL.
